# SDR DL764060026

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 17,446 hours, 6,171 cycles
- Engine: Ge CF680C2*
- Engine time: 16,019 hours, 5,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 16,019 hours, 5,678 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REPLACED ATL OFF FLT 886/08 DUE 5 STG VANE WEAR.  REPLACED NR 2 ENG.
